# SDR GTIA2018081312794

- Difficulty date: August 11, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N627NK
- Make and model: Airbus A320-232
- Aircraft serial: 6082
- Aircraft time: 16,471 hours, 7,590 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT NOTICED A SOCK ODOR DURING DESENT, WAS NOT NOTICED IN COCKPIT.  PERFORMED A FAULT ISOLATION IAW TSM 05-50-00.  NO ODOR NOTICED. ACFT OK FOR SERVICE.
